# SDR 29GA2017080200001

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 35,867 hours, 40,667 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, A POSITIVE CLIMB INDICATED, ONLY THE GEAR HANDLE REMAINED ILLUMINATED FROM RETRACTION TO ABOUT 1100 FEET, THEN THE IN-TRANSIT LIGHT EXTINGUISHED. NO OTHER LIGHT ILLUMINATED, NORMAL LANDING MADE.   PERFORMED EXTENSION AND RETRACTION TEST IAW AMM 32-30-00-05, OPS CHECKED NORMAL . NO DEFECTS NOTED.
